Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Compactifications of moduli of elliptic K3 surfaces: Stable pair and toroidal

Valery Alexeev, Adrian Brunyate and Philip Engel

Geometry & Topology 26 (2022) 3525–3588
DOI: 10.2140/gt.2022.26.3525

We describe two geometrically meaningful compactifications of the moduli space of elliptic K3 surfaces via stable slc pairs, for two different choices of a polarizing divisor, and show that their normalizations are two different toroidal compactifications of the moduli space, one for the ramification divisor and another for the rational curve divisor.

In the course of the proof, we further develop the theory of integral–affine spheres with 24 singularities. We also construct moduli of rational (generalized) elliptic stable slc surfaces of types An, Cn and En.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

K3 surfaces, elliptic surfaces, moduli, KSBA compactification, stable pairs
Mathematical Subject Classification
Primary: 14J10
Received: 30 October 2020
Revised: 8 August 2021
Accepted: 6 September 2021
Published: 16 March 2023
Proposed: Dan Abramovich
Seconded: Gang Tian, Anna Wienhard
Valery Alexeev
Department of Mathematics
University of Georgia
Athens, GA
United States
Adrian Brunyate
Baltimore, MD
United States
Philip Engel
Department of Mathematics
University of Georgia
Athens, GA
United States